# SDR SWAA2023021087205

- Difficulty date: January 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FWD (SURROUND STRUCTURE) PANEL CRACKED BEHIND ELECTRIC OUTLET<[01] PAINTED FWD GALLEY SERVICE DOOR FWD SURROUND STRUCTURE PANEL BEHIND OUTLET ASPER B737-700 AMM 25-00-00-370-801;[02] PAINTED AND REPAIRED FWD GALLEY SERVICE DOOR FWD SURROUND STRUCTURE PANEL BEHIND OUTLET ASPER B737-700 AMM 25-00-00-370-801 -25-00-00-300-802;[03] VERIFIED STEPS 1 AND 2.
